MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR HOOK OR SCREW HOLDER; MISC., ORTHO, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR HOOK OR SCREW HOLDER; MISC., ORTHO, SURGICAL, INSTRUMENT
Model Number 388.621
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device received.The investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported that on an unknown date, the handle for hook or screw holder was found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.  this complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6 investigation summary the customer reported the device broken.The repair technician reported the device missing cap and set screw.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: cap and set screw.The item was repaired per the inspection sheet, passed synthes final inspection on 22-aug-2019 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot: part # 388.621; synthes lot # 5031269; supplier lot # 48638; release to warehouse date: 13 jul 2005; supplier: (b)(4).The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.No ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE FOR HOOK OR SCREW HOLDER
Common Device Name
MISC., ORTHO, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8956609
Report Number2939274-2019-60272
Device Sequence Number2099271
Product Code LXH
UDI-Device Identifier10705034773643
UDI-Public(01)10705034773643
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.621
Device Catalogue Number388.621
Device Lot Number5031269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date09/30/2019
Patient Sequence Number1